English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Free actions of finite groups on S^n\times S^n Sn×Sn

MPS-Authors
/persons/resource/persons235400

Hambleton,  Ian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Hambleton_free_2010.pdf
(Any fulltext), 349KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hambleton, I., & Ünlü, Ö. (2010). Free actions of finite groups on S^n\times S^n Sn×Sn. Transactions of the American Mathematical Society, 362(6), 3289-3317. doi:10.1090/S0002-9947-09-05039-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2372-4
Abstract
There is no abstract available